# SDR CALA2010062200289

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 40,761 hours, 13,520 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A20132
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  RT HORIZONTAL STAB I/B LEADING EDGE SKIN HAS DENT REF L/P 7850545.  PERFORMED PERMANENT REPAIR TO RT HORIZONTAL STABILIZER INBOARD FIXED LEADING EDGE SKIN P/N 186A2013-2 REF ECRA 5510-02101.
